RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 8, Pages 25–32 (Mi ivm9025)  

On complexity of problem of satisfiability for systems of countable-valued functional equations

I. S. Kalinina, S. S. Marchenkov

Chair of Mathematical Cybernetics, Moscow State University, 1 Leninskie Gory, Bld. 52, GSP-1, Moscow, 119991 Russia

Abstract: We consider the problem of satisfiability for systems of countable-valued functional equations, containing ternary discriminator function $p$. We prove that this problem is $m$-complete in the class $\Pi_1$ of Kleene–Mostovsky's hierarchy.

Keywords: functional equations, countable-valued logic, problem of satisfiability.

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:8, 19–24

UDC: 519.716
Received: 06.06.2014

Citation: I. S. Kalinina, S. S. Marchenkov, “On complexity of problem of satisfiability for systems of countable-valued functional equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 8, 25–32; Russian Math. (Iz. VUZ), 59:8 (2015), 19–24

Citation in format AMSBIB
\Bibitem{KalMar15}
\by I.~S.~Kalinina, S.~S.~Marchenkov
\paper On complexity of problem of satisfiability for systems of countable-valued functional equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 8
\pages 25--32
\mathnet{http://mi.mathnet.ru/ivm9025}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 8
\pages 19--24
\crossref{https://doi.org/10.3103/S1066369X15080034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937935116}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9025
  • http://mi.mathnet.ru/eng/ivm/y2015/i8/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:111
    Full text:14
    References:18
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020